# SDR DHL2003365002

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 32402808
- Part serial: 1109
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOOP "A" WILL NOT TEST.    TRANS TO DMI 12384 PER MEL 26-12-01 CAT "B" PLACARD INSTALLED. CHECKED NR 2 ENGINE "B" LOOP SYSTEM AND CHECKED OK. REF. DMI #12384 - ENGINE #2 LOOP "A" WILL NOT TEST.  REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTION CONTROL BOX. OPS CHECKED OK IAW M/M 26-11-12. THIS CLEAR DMI  12384 PLACARD REMOVED.
